A TIP OF THE ICEBERG? THE PROBABILITY OF CATCHING CARTELS
Article first published online: 25 APR 2013
Copyright © 2013 John Wiley & Sons, Ltd.
Journal of Applied Econometrics
Volume 29, Issue 4, pages 549–566, June/July 2014
How to Cite
Ormosi, P. L. (2014), A TIP OF THE ICEBERG? THE PROBABILITY OF CATCHING CARTELS. J. Appl. Econ., 29: 549–566. doi: 10.1002/jae.2326
- Issue published online: 22 APR 2014
- Article first published online: 25 APR 2013
- Manuscript Revised: 8 JAN 2013
- Manuscript Received: 6 DEC 2011
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!